# SDR HALA2012053100153

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 99,126 hours, 18,614 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING LT FMC INOPERATIVE.  TROUBLESHOT IAW FIM 34-61-00/101 FIG 111.  MESSAGE CLEARED,  NO FAULTS AT THIS TIME.
